Open Access Repository

A note on Mal'tsev-Neumann products of radical classes

Gardner, BJ 2018 , 'A note on Mal'tsev-Neumann products of radical classes' , International Electronic Journal of Algebra, vol. 24 , pp. 1-11 , doi: 10.24330/ieja.440117.

Full text not available from this repository.

Abstract

A radical class

Item Type: Article
Authors/Creators:Gardner, BJ
Keywords: radical class, locally equational class, Mal'tsev-Neumann product, algebra
Journal or Publication Title: International Electronic Journal of Algebra
Publisher: International Electronic Journal of Algebra
ISSN: 1306-6048
DOI / ID Number: 10.24330/ieja.440117
Copyright Information:

Prof. Dr. Abdullah HARMANCI © Contact

Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page
TOP